Pascal and Francis Bibliographic Databases

Help

Search results

Your search

jo.\*:("Journal of statistical physics")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2957

  • Page / 119
Export

Selection :

  • and

A necklace of wulff shapesDE CONINCK, Joël; DUNLOP, Francois; HUILLET, Thierry et al.Journal of statistical physics. 2006, Vol 123, Num 1, pp 223-236, issn 0022-4715, 14 p.Article

A novel ensemble in statistical physicsVOLKOV, Igor; BANAVAR, Jayanth R; MARITAN, Amos et al.Journal of statistical physics. 2006, Vol 123, Num 1, pp 167-180, issn 0022-4715, 14 p.Article

Contracting on average random IFS with repelling fixed pointAI HUA FAN; SIMON, Karoly; TOTH, Hajnal R et al.Journal of statistical physics. 2006, Vol 122, Num 1, pp 169-193, issn 0022-4715, 25 p.Article

Cooling process for inelastic boltzmann equations for hard spheres, Part I: The cauchy problemMISCHLER, S; MOUHOT, C; RODRIGUEZ RICARD, M et al.Journal of statistical physics. 2006, Vol 124, Num 2-4, pp 655-702, issn 0022-4715, 48 p.Article

Critical dynamics in thin filmsGAMBASSI, A; DIETRICH, S.Journal of statistical physics. 2006, Vol 123, Num 5, pp 929-1005, issn 0022-4715, 77 p.Article

Equilibrium fluctuations for a system of harmonic oscillators with conservative noiseFRITZ, Jozsef; NAGY, Katalin; OLLA, Stefano et al.Journal of statistical physics. 2006, Vol 122, Num 3, pp 399-415, issn 0022-4715, 17 p.Article

Equilibrium sampling from nonequilibrium dynamicsROUSSET, Mathias; STOLTZ, Gabriel.Journal of statistical physics. 2006, Vol 123, Num 6, pp 1251-1272, issn 0022-4715, 22 p.Article

Estimating the solutions of the Boltzmann equationCERCIGNANI, Carlo.Journal of statistical physics. 2006, Vol 124, Num 6, pp 1491-1497, issn 0022-4715, 7 p.Article

Euler integrals for commuting SLEsDUBEDAT, Julien.Journal of statistical physics. 2006, Vol 123, Num 6, pp 1183-1218, issn 0022-4715, 36 p.Article

Exact renormalization group for the Brazovskii model of striped patternsSHIWA, Y.Journal of statistical physics. 2006, Vol 124, Num 5, pp 1207-1229, issn 0022-4715, 23 p.Article

Existence and uniqueness of stationary solutions for 3D navier-stokes system with small random forcing via stochastic cascadesBAKHTIN, Yuri.Journal of statistical physics. 2006, Vol 122, Num 2, pp 351-360, issn 0022-4715, 10 p.Article

Griffiths singularity in the random ising ferromagnetDOTSENKO, Victor.Journal of statistical physics. 2006, Vol 122, Num 2, pp 197-216, issn 0022-4715, 20 p.Article

Kramers equation and supersymmetryTAILLEUR, Julien; TANASE-NICOLA, Sorin; KURCHAN, Jorge et al.Journal of statistical physics. 2006, Vol 122, Num 4, pp 557-595, issn 0022-4715, 39 p.Article

Maximal clusters in non-critical percolation and related modelsVAN DER HOFSTAD, Remco; REDIG, Frank.Journal of statistical physics. 2006, Vol 122, Num 4, pp 671-703, issn 0022-4715, 33 p.Article

Mean-field driven first-order phase transitions in systems with long-range interactionsBISKUP, Marek; CHAYES, Lincoln; CRAWFORD, Nicholas et al.Journal of statistical physics. 2006, Vol 122, Num 6, pp 1139-1193, issn 0022-4715, 55 p.Article

Narrow escape, part II: The circular diskSINGER, A; SCHUSS, Z; HOLCMAN, D et al.Journal of statistical physics. 2006, Vol 122, Num 3, pp 465-489, issn 0022-4715, 25 p.Article

Ninth and tenth order virial coefficients for hard spheres in D dimensionsCLISBY, Nathan; MCCOY, Barry M.Journal of statistical physics. 2006, Vol 122, Num 1, pp 15-57, issn 0022-4715, 43 p.Article

Non equilibrium current fluctuations in stochastic lattice gasesBERTINI, L; DE SOLE, A; GABRIELLI, D et al.Journal of statistical physics. 2006, Vol 123, Num 2, pp 237-276, issn 0022-4715, 40 p.Article

On the boltzmann equation for fermi-dirac particles with very soft potentials : Averaging compactness of weak solutionsXUGUANG LU.Journal of statistical physics. 2006, Vol 124, Num 2-4, pp 517-547, issn 0022-4715, 31 p.Article

On the mean-field spherical modelKASTNER, Michael; SCHNETZ, Oliver.Journal of statistical physics. 2006, Vol 122, Num 6, pp 1195-1213, issn 0022-4715, 19 p.Article

Phase transitions for uniformly expanding mapsPESIN, Yakov; KE ZHANG.Journal of statistical physics. 2006, Vol 122, Num 6, pp 1095-1110, issn 0022-4715, 16 p.Article

Pointwise and renyi dimensions of an invariant measure of random dynamical systems with jumpsHORBACZ, Katarzyna.Journal of statistical physics. 2006, Vol 122, Num 5, pp 1041-1059, issn 0022-4715, 19 p.Article

Simplicity of eigenvalues in the anderson modelKLEIN, Abel; MOLCHANOV, Stanislav.Journal of statistical physics. 2006, Vol 122, Num 1, pp 95-99, issn 0022-4715, 5 p.Article

Slab percolation and phase transitions for the ising modelDE SANTIS, Emilio; MICIELI, Rossella.Journal of statistical physics. 2006, Vol 122, Num 1, pp 59-72, issn 0022-4715, 14 p.Article

Spectral fluctuations of Schrödinger operators generated by critical points of the potentialCAMUS, Brice.Journal of statistical physics. 2006, Vol 123, Num 4, pp 811-829, issn 0022-4715, 19 p.Article

  • Page / 119